# SDR TWAA0013212

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CRACK IN ANGLE FOR LOUVERS AT STA 1463, RT SIDE.  FABRICATED NEW ANGLE FROM 7075-T6, 0.080 PER DOUGLAS DRAWING 9923630.  TREATED PER SRM 51-10-3 AND INSTALLED ON ACFT PER SRM 51-30-05.
